# SDR CA060906022

- Difficulty date: September 7, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Alternator Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FOLLOWING TAKEOFF ENGINE OIL PRESSURE WAS SEEN TO FLUCTUATE AND DECAY TO ZERO.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A LEAKING ALTERNATOR DRIVE SEAL. (TC NR 20060906022)
